# SDR F3LA2024061200091

- Difficulty date: May 31, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N723FR
- Make and model: Airbus A321-211
- Aircraft serial: 08640
- Aircraft time: 15,584 hours, 6,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Frm 69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SHCEDULED MX. AFT CABIN R/H LATERAL SHEER PLATE CRACKED AT FR 69.  REMOVED AND REPLACED  AFT CABIN L/H LATERAL SHEAR PLATE  IAW A321 SRM 51-72-11-911-001. MX ACTION IS ACCEPTABLE.
